First, I should say that there are few absolute guarantees when it comes to the question of "could I be pregnant?". However, in your situation I would say that the chances are lower, but not completely zero. In the immediate time after pregnancy, the body releases a hormone (known as prolactin) that suppresses the menstrual cycle and ovulation, though this is not 100%. You would have been less likely to ovulate if you were breast-feeding which causes the release of prolactin. After the Depo Provera shot, the hormones that cause the menstrual cycle would have continued to be suppressed, but because of the shot and not because of your recent pregnancy. Bleeding
is experienced by many women after the Depo shot, but each individual situation and reason for bleeding is different.
I think that your best next step should be to schedule an appointment with your OB/GYN. If you or your doctor
is sufficiently concerned about the possibility that you could be pregnant (especially if you had intercourse prior to the shot), then a pregnancy test might be in order. However, I think it is possible that you will get just reassurance from your doctor that this is a fairly normal post-Depo shot reaction and nothing abnormal is happening. Good luck with the new baby.